# SDR AALA202206091575

- Difficulty date: June 7, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A300*
- Aircraft serial: 1442
- Aircraft time: 69,007 hours, 26,083 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN DOOR 4L DISAGREES WITH DOOR STATUS IN FLIGHT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
